A 24-year-old female asked:
does the paragard cause you to cramp? breakout? gain weight ? also i wouldnt get aroused so i blamed the birth control? are there other reasons ?
2 doctor answers
Dr. Mary Vanko answered
33 years experience Obstetrics and Gynecology
Paraguard benefits: Thewre are no hormonal side effects from paraguard, take Motrin for cramps. The paraguard does not cause breakouts; lack of arousal has no direct relatiponship to your contraception. Sexuality is so much more complicated in women!
Answered on Nov 2, 2015
Dr. Heidi Fowler answered
24 years experience Psychiatry
Paragard: Cramping has been reported with Paragard. Paragard should not be effecting sexual arousal. Per Drugs.com - urticarial allergic skin has been reported. Acne does not appear to be a side effect. REF: https://www.drugs.com/sfx/paragard-side-effects.html
Answered on Dec 26, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!